The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (1014 KB) | Metadata | Table of Contents | ZAA summary
Volume 2, Issue 2, 1983, pp. 175–187
DOI: 10.4171/ZAA/58

Published online: 1983-04-30

Normabschätzungen für die Inversen von Toeplitz-Matrizen

Andreas Pomp[1]

(1) Karl-Weierstraß-Institut für Mathematik, Berlin, Germany

For discrete and paired discrete Wiener-Hopf equations of normal type, the symbol of which possesses a quadratic summable first derivative, we estimate the constants arising in error estimates for the reduction method.

No keywords available for this article.

Pomp Andreas: Normabschätzungen für die Inversen von Toeplitz-Matrizen. Z. Anal. Anwend. 2 (1983), 175-187. doi: 10.4171/ZAA/58